MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CCA0T0
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported with a description of preloaded device not working.Additional information has been requested and received stating the lens did not deploy properly.
 
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be observed.Intraocular lens (iol) was returned outside of the device.The device was returned in a bag.The lock-out assembly has been removed.Ophthalmic viscosurgical device (ovd) is observed in the device.The plunger is advanced to the wound guard.The iol was returned outside of the device in a bag.Solution is dried on both surfaces of the optic and haptics.One haptic is intact, the other haptic is broken not returned.The optic is scratched/marked-rejectable and has a piece missing.The product investigation could not identify the root cause for the reported complaint "not working, did not deploy properly" as the lens was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.We are unable to verify if the product contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19766653
Report Number9612169-2024-00711
Device Sequence Number15581959
Product Code HQL
UDI-Device Identifier00380652397438
UDI-Public(01)00380652397438(17)270903(11)230905(10)25700736(21)25700736022
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCA0T0
Device Lot Number25700736
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.
Patient SexUnknown